# SDR DALA2020040602158

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 80,419 hours, 14,632 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION: FWD CARGO COMPARTMENT,BS412,BETWEEN STR 39L AND STR 39R FOUND SHEAR TIE CORROSION OUT OF LIMITS. REPLACED SHEAR TIE. (LP 1543101)
